Couldn't find what you looking for?

TRY OUR SEARCH!



I have a problem. For the past week I have excessive vaginal discharge, which occurs in clumps, otherwise I feel no pain, just excessive vaginal discharge, which is also little smelly and my vagina itches, but this itching is not so excessive.
I also have problems with my liver and taking medicine, so could this somehow be connected to the discharge, namely I was reading the instruction on the medicine and says something in connection with progesterone?

Loading...


Hello,
It is very possible the vaginal discharge is due to excessive progesterone level and insufficient level of androstenedione in your cervix, which could be connected with the medicine you are taking for liver. Liver namely are next to the heart the most important organ in the body. Obviously your liver do not produce sufficient enzymes. Enzymes are needed for your ovaries to convert progesterone into DHEA and androstenedione. That is why clutches and clumps as white vaginal discharge are occurring.
Best would be to talk to your gynecologist about this problem to see what can be done about this problem. Considering the itching gynecologist will probably give you some cream to apply at the itchy area, but I do not know if you should be using any antibiotics considering you have liver problems. You should really discuss this problem with your gynecologist.
Reply

Loading...

Had this problem before, but I also need to mention that I was using a natural progesterone cream as well, so I can't really tell why this happened to me. Of course that I was scared, but my biggest problem was because I believed that this is normal, that this is not a problem. Actually, I believed that this is just a side - effect.

My point is, you should never believe this, you should always check your gynecologist to see what this is. Discharge sometimes is not normal, and it should be checked, depending on color and amount of it. 

Reply

Loading...